# SDR DHL200080760C

- Difficulty date: October 25, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; LT WING CTR L/E RIB CRACKED AT STA XW 408 UPPER PART.  REMOVED CRACKED RIB IAW SRM 51-1-20D, PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, INSTALLED NEW RIB IAW SRM 51-1-20D, PG 9.  REF: N/R 1974.
